# SDR VNAA0009008

- Difficulty date: September 12, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 14,376 hours, 13,190 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Stuck
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

THE CREW ADVANCED POWER FOR TAKEOFF, THE LEFT HAND LEVER WAS STICKING.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECT AND LUBRICATED THE LEVER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  FLIGHT 4163 DEPARTED WITHOUT FURTHER INCIDENT.
